# SDR SWAA2023091989503

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW STA 727 TO STA 767 RBL 21 WL 157 AFT CARGO COMPARTMENT 2023-506819<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N 45MG S/N 130060401 DUE DATE: 20-MAR-24.;[02] REPLACED SUPPORT ZEE LOCATED BTW STA 727 TO STA 767 RBL 21 WL 157 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 146A7502 SHEET 2 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETED  REPLACED SUPPORT ZEE LOCATED BTW STA 727 TO STA 767 RBL 21 WL 157 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 146A7502 SHEET 2 REV A SEE INDIVIDUAL SIGN OFF BELOW. RII
